CureZone   Log On   Join
started valbazen yesterday.
 
carophil Views: 856
Published: 9 years ago
 

started valbazen yesterday.


i started valbazen yesterday morning, and i'm taking 3.5 ml twice a day with a fatty meal.

i've felt pretty queasy since the first dose.. not really hungry, and feeling nauseous when i do eat. my stomach has been rumbling a LOT.

i had a strange side effect (too early for die off, i am guessing?) last night. when i laid down to sleep, i started feeling this deep vibrating in my ears. it was wtrong enough that i thought there was a tractor trailor or something running outside my window. my hearing felt kind of muted and my ears felt a little tingly. i have had itching inside of my ears for years - i wonder if the itching might be caused by parasites that are causing a ruckus because of the valazen?

today i have a weird aching behind my eyes, and i just feel tired and queasy, not really wanting to eat.

i haven't seen anything come out when i go to the bathroom - i've NEVER seen anything that are definitely worms in my poop.. but i am pretty sure i've got something going on with parasites in there.

i'm hoping i'll start to see results - seeing worms in my poo - before too long!

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

0.266 sec, (1)